# SDR Q2SA749004

- Difficulty date: February 20, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N749SA
- Make and model: Boeing 747-3B5
- Aircraft serial: 24194
- Aircraft time: 71,737 hours, 12,772 cycles
- Engine: Pwa JT9D7R4G2
- Engine time: 85,397 hours, 14,228 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 4
- Stage of operation: LD
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, F

## Discrepancy

AFTER NORMAL LANDING WHEN BRINGING ENGINES OUT OF REVERSE, TOWER REPORTED TO CREW THAT FIRE WAS COMING FROM NR 4 ENGINE.  CREW REPORTED NO FIRE WARNING INDICATIONS IN COCKPIT, BUT COMPRESSOR STALL WAS HEARD.  NO HIGH NACELLE TEMPS WERE NOTED.  EGT WAS MAXED OUT AT 750 - 755 DEGREES F FOR APPROXIMATELY 20 SECONDS.  EMERGENCY SHUTDOWN OF ENGINE WAS ACCOMPLISHED AND FIRE EXTINGUISHER BOTTLE DISCHARGED.  FURTHER ENGINE BOROSCOPE EXAMINATION BEING ACCOMPLISHED.
